# SDR SWIA202162180

- Difficulty date: September 9, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 2-1 HAS FRETTING CORROSION ON UPPER SURFACE 2EA LOCATIONS LOWER SURFACE 2EA LOCATIONS / SLA TRACK 2-1 MISSING PROTECTIVE COATING ON I/B AND O/B SIDES    (C-CHECK RO 11/04/2021)   BLENDED FRETTING CORROSION AREAS ON RH SLAT TRACK 2-1 REF-CRJ-900 REO 690-57-42-846 REV-- DATE 2021-10-06 REF, CRJ900 SRM 51-12-00-001-001-A01 REV.38 DATE JUL/25/2020  / COMPLIED WITH TASK 51-900-1002-SKY
